# SDR IPXA2023110224349

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 35,167 hours, 12,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141T322061
- Part serial: NSN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR REPAIR *** LAV. SERVICE DOOR LAND DOUBLER DAMAGED. REF. FAULT T3F18E00359LY. ASSIGNED EO-88577-REQ1 FOR PERMANENT REPAIR. ALL STEPS OF FINAL EO HAVE BEEN CW, REF T3F18E0037QNP
